# SDR SWAA001550

- Difficulty date: August 17, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 15,133 hours, 13,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE AT MID CABIN.  SECURED LIGHTS AND TRACK PER MM.
